# SDR UIEA2016092900789

- Difficulty date: September 29, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,017 hours, 21,672 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS.  REMOVED AND REPLACED LEFT PACK OUTLET TEMP SENSOR.  CLEARED MESSAGE, OPS CHECKS GOOD REF AMM 21-51-06.
